MAUDE Adverse Event Report: BARD ACCESS SYSTEMS RELIANCE XK LONG-TERM HEMODIALYSIS CATHETER WITH AIRGUARD; CATHETER, HEMODIALYSIS, IMPLANTED

BARD ACCESS SYSTEMS RELIANCE XK LONG-TERM HEMODIALYSIS CATHETER WITH AIRGUARD; CATHETER, HEMODIALYSIS, IMPLANTED
Catalog Number 5327230
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of reaw0802 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the facility via customer service that the catheter fell out after the sutures were removed, the sutures are removed after a two week period based on the customer's facility policy.This file applies to lot number reaw0802.

Brand Name
RELIANCE XK LONG-TERM HEMODIALYSIS CATHETER WITH AIRGUARD
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6501588
Report Number3006260740-2017-00431
Device Sequence Number1201831
Product Code MSD
UDI-Device Identifier00801741012105
UDI-Public(01)00801741012105(17)180630(10)REAW0802
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Catalogue Number5327230
Device Lot NumberREAW0802
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1